# SDR JJBA2019061105008

- Difficulty date: June 5, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,408 hours, 21,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR GUSSET, FOUND THE CENTER OMEGA BEAM HAS MULTIPLE AREAS OF CORROSION FR 59-61. FABRICATED AND INSTALLED OMEGA BEAM REPAIR DOUBLERS ON CENTER OMEGA BEAM AT FR59 AND FR61.
